Before taking diazepam, tell your doctor or pharmacist if you are allergic to it; or to oxazepam or temazepam; or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.

Before using this medication, tell your doctor or pharmacist your medical history, especially of: a certain muscle disease (myasthenia gravis), lung/breathing problems (such as COPD, sleep apnea), mental/mood disorders (such as depression, thoughts of suicide, psychosis), personal or family history of a substance use disorder (such as overuse of or addiction to drugs/alcohol), glaucoma, liver disease, kidney disease.

Can You Overdose on Valium?
Valium is a potentially dangerous benzodiazepine. Like most drugs, misuse can lead to lifelong consequences. This being said, Valium is perhaps the safest of all benzodiazepines currently prescribed. Can someone overdose on Valium, though? The answer is, yes. But some caveats must be made.
By itself, Valium has a low threshold for overdoses. This is lowered even further for fatal overdoses. It would take a considerable amount of the drug to overdose on Valium alone, let alone succumb to the effects and pass away. So, in this way, any mention of lethal Valium overdoses has to come with an asterisk of sorts. Yes, such an overdose can occur — but it is extremely unlikely.

Valium Overdose (mg)
Understanding what constitutes a standard Valium dose regimen can better illustrate the points made in the previous section. Doctors contend that Valium should be used at dosages of 2–10 mg. This amount can be taken up to four times in a 24-hour time frame. All in all, the maximum daily total of Valium use in milligrams should not exceed 40 mg.
Anything above these levels could lead to an overdose. The further a patient or recreational user diverges from this number, the more serious the consequences get. While a fatal overdose requires much more than 40 mg in a single sitting, permanent side effects can emerge if such high doses become habitual.